MathSciNet Relay Station
MathSciNet bibliographic data
MR1310344 62E20 (60F17 62F35)
Arcones, Miguel A. Distributional convergence of $M$-estimators under unusual rates. Statist. Probab. Lett. 21 (1994), no. 4, 271–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement